Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonisomorphic algebraic models of a smooth manifold with group action
HTML articles powered by AMS MathViewer

by Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh PDF
Proc. Amer. Math. Soc. 123 (1995), 55-61 Request permission

Abstract:

Let G be a finite group and M a closed smooth G manifold. If M has any equivariant algebraic model, then we show that it has uncountable many birationally inequivalent such models. This generalizes a non-equivariant result of Bochnak and Kucharz.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 14P25
  • Retrieve articles in all journals with MSC: 57S17, 14P25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 55-61
  • MSC: Primary 57S17; Secondary 14P25
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1219723-8
  • MathSciNet review: 1219723